Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant, itching outside vagina. Relief with candid v3, returned back after stopping. Should I continue medication?

Hi Dr., Mia I am 7months pregnant and got this itch on the outside of my vagina . I started to used candid-v3 and a creme. After using it the first night i got a relief, i used the 2nd tablets 2nights after and it really help, the thing is the itching stopped so i stop using the tablet and creme. Two weeks after the itch start back, i used the last tablet and it stop. Am i supposed to always use this or did i used the v3 incorrectly? Please Reply.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, thanks for using HCM.
Itch during pregnancy is caused by candida which is a yeast that lives normally in the vagina flora being kept under checked by bacteria useful bacteria in the vagina. The growth of the yeast is favored by change in maternal hormones that alter the pH of he vagina mucosa they by favoring the growth of the yeast.
Candid v3 is an antifungal drug which is safe in pregnancy. The vaginal ovules are supposed to be taken in consecutive days unlike how you did. The ovules are inserted deep inside by use of the inserting rod and the cream is generally applied all round the vulva for up to 10 days.
A difinitive treatment and relieve of itch will be after pregnancy as that will take away the risk factor of pregnancy.
Best regards and hope this helps.
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor